arrow
Volume 25, Number 1
Previous Issue Next Issue

J. Comp. Math., 25 (2007), p. 1

Full PDF 1838 25877 Abstract

Habib Ammari, Hyeonbae Kang & Hyundae Lee

J. Comp. Math., 25 (2007), pp. 2-12.

Preview Full PDF 2571 20906 Abstract

Sheng Zhang & Dehao Yu

J. Comp. Math., 25 (2007), pp. 13-26.

Preview Full PDF 2460 20822 Abstract

Dongyang Shi, Zhong-Ci Shi & Jingzhu Wu

J. Comp. Math., 25 (2007), pp. 27-30.

Preview Full PDF 2654 21104 Abstract

Jian Wang

J. Comp. Math., 25 (2007), pp. 31-48.

Preview Full PDF 2434 22739 Abstract

Naïma Aïssa

J. Comp. Math., 25 (2007), pp. 49-66.

Preview Full PDF 2459 20928 Abstract

Dongying Hua & Lieheng Wang

J. Comp. Math., 25 (2007), pp. 67-80.

Preview Full PDF 2660 21285 Abstract

Siqing Gan

J. Comp. Math., 25 (2007), pp. 81-88.

Preview Full PDF 2525 20543 Abstract

Weijun Zhou & Donghui Li

J. Comp. Math., 25 (2007), pp. 89-96.

Preview Full PDF 2654 21160 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 25 (2007), pp. 97-103.

Preview Full PDF 2564 20842 Abstract

Qun-Yan Zhou & Wen-Yu Sun

J. Comp. Math., 25 (2007), pp. 104-112.

Preview Full PDF 2655 20889 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard